# SDR DALA2015060503634

- Difficulty date: May 29, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 57,312 hours, 21,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N5340Y15
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CARGO TRACK BS 660, LBL 21.  REMOVED THE CARGO TRACK IAW SRM 51-40 -02.  NO ALLOWABLE DAMAGE IS ACCEPTABLE ON FITTINGS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53, FIG 201.  REPLACED CARGO TRACK IAW DWG 143N1012, REV -, SRM 51-40-02,
